# SDR UALA2010051001588

- Difficulty date: May 8, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 33,644 hours, 4,135 cycles
- Engine: Pwa PW4090
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220693120
- Part serial: 245
- Condition: Faulty
- Location: Position L
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DASHES ON LT RADIO TUNING PANEL WITH L VHF SELECTED -MSG 23-53001. TRANSCEIVER FOUND FAULTY.  REPLACED L VHF TRANSCEIVER, CKS OK.
